Implementation of Nonstandard Finite Difference Method for Autonomous First Order Ordinary Differential Equations .

Implementation of Nonstandard Finite Difference Method for Autonomous First Order Ordinary Differential Equations .

Author by Dr. Richmond Kanu

Journal/Publisher: Acta Satech

Volume/Edition: 7

Language: English

Pages: 14 - 28

Abstract

 This paper presents nonstandard finite difference methods for the solution of autonomous first order ordinary differential equations. The scheme is shown to be convergent, stable and preserve some essential properties of the exact solution.


Other Co-Authors